# SDR SWAA2014082831374

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N7703A
- Make and model: Boeing 737-7BD
- Aircraft serial: 32653
- Aircraft time: 33,690 hours, 15,061 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION SUPPORT FITTING LUG FACES CORRODED.  REPAIRED FITTING IAW EA.
